Sunday, February 8, 2009

The Grand Palace and other Bangkok attractions (06.02.09)






















On the all travel guides it says that one of the main attraction in Bangkok is the Grand Palace. So I went there, only to find out you can see it only from outside. But you do pay to see it, in combination with a temple - Wat Phra. I would say it was interesting to see it, but because me and religion are not close friends, I didn't feel anything divine (I guess it might be something wrong with me). It was more like a curiosity, and also interesting architecture and decorations. I also went to another temple - Wat Pho, which contains a huge reclining Buddha. Having few hours before the bus departure, I took the Chao Phraya Express boat down the river (at least on the map, as I have no idea which way was flowing) and the took the skytrain somewhere it looked like downtown. I walked for about an hour, ate something that again I have no idea what it was, but was tasty. I came back to KhaoSan (if I didn't mentioned till now, it is the Mecca of backpackers - cheap accommodations convenient located). To my surprise, the buses to Krabi were also full. I am starting to think there are way too many tourists. The Europeans are the most, by far. As for the age, the 20-25 years old group are the the biggest percentage. I saw a movie in the bus and then I tried to sleep. Even though the seat reclined, it was just awful. I though it's gonna be a nightmare. An hour and half later, after the first bus stop, my head and my neck were hurting me. I took a towel out of the small backpack and I rolled it and put it around my neck. It made all the difference. It must have been my big heavy brain! I think I did get 4 or 5 hour of sleep, I even dreamt some weird stuff.
Expenses (bath)
pancake 10
fee admission Wath Pho 50
fee admission Grand Palace 350
2 express riverboat 26
2 skytrain tickets 50
lunch something rice 30
2 mango shake 60
water 14
coconut 20
tai pai 20

1 comment:

audrey balasa said...

and of course you didn't take any medication for your head...